I was prescribed up to 3mg lorazepam starting August 9, 2010. By Psychiatrist in Hosp Psych Ward b/c very agitated couldn't settle down for about 20 hrs. Diagnosed: GAD & mild depression.
I am currently taking .5 mg once/day. Am doing pretty good. I have made a w/d plan w/Dr. Take .5 mg for a month then discontinue. Please tell me how your withdrawal went so I can better prepare for it?
Am really worried. Dr. also started me on Lexapro, 3rd day now) Working. Says it should ease my w/d from lorazepam. Obviously I want off all drugs.
Hello,my name is monica and i have terrible anxiety.My dr.also put me on 10mg of lexapro and i take 1mg of lorazapam.I want to know how long it takes for the lexapro to work and does it seem to help with your anxiety?I also want to discontinue the lorazapam and only take one med.Well i would rather take nothing at all but,u know how that goes.And since that' is the only thing i take at the moment i'm probably gonna have to be weaned off to.So it takes a month to get out of your system?Do u take a sleep aid because the lorazapam helps me sleep and eases my anxiety.I guess i'm in the same boat as u.So keep me posted and i will do the same.Good Luck.to you
My first question is, have you gotten over the extreme anxiety you were admitted to hospital for in only two months? Seeing a therapist?
If you simply hate taking head meds, I suggest you see a therapist if your insurance will pay. Doctors vary in what they prescribe for severe anxiety conditions. It is not unusual to take both an antidepressant and an anti anxiety med at same time. It is also true that doctors have different attitudes toward anti anxiety meds.
Lexapro is excellent. In my experience it works fairly fast compared to other antidepressants in its class. I would probably be taking it except it causes severe diarrhea for me. Not sure if this is a rare reaction.....just mention as I did like the way I began to feel within a week of taking it.
Most of us can tell you that it takes a bit of trial and error to get the right medicine. All systems are different. I can tell you age makes a difference as well. Meds I could tolerate @ 40 , would put me into the hospital now:).
I took lexapro for 3 days then decided I didn't want to be on any drug so stopped. It started to work right away but my heart rate was over 100 & my blood pressure went high. Watch those, those are side effects I've read from other people. I felt my anxiety increase on lexapro too, I've also heard that effect. I'm on a taper plan for my lorazepam. .5mg for 2 weeks, .25 mg for 2 weeks, .125 mg for 2 weeks then jump. Slow is best to minimize w/d symptoms. ************.org is a good site for w/d advice & support. I do take trazodone to help me sleep too. I've never slept good my whole life but it's worse now.
No, 29silly girl, I haven't gotten over my anxiety but don't want to take an addicting drug. No to therepist. I'm unemployed & have no ins. So doing this on my own. I'm thinking of seeing someone but have to use savings & my hubbie doesn't like that idea.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.